MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 26X3/8 IB; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BECTON DICKINSON NEEDLE 26X3/8 IB; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305110
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported the needle came apart from the syringe.As no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of defect during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
Material #: 305110 batch#: unknown it was reported by customer that while filling a new cartridge, the needle came apart from the syringe.Verbatim: rcc received a complaint via email.Email(s) attached.¿ caller reported while filling a new cartridge, the needle came apart from the syringe.¿ with how many syringes/needles did the caller experience the issue? ¿ one ¿ was the syringe/needle reused? - no ¿ product with issue - bd 26 g, 3/8" needle, pn 305110.¿ product lot # - unavailable ¿ did issue cause any injury? - no ¿ how did the caller resolve the issue? ¿ changed syringe and needle and successfully filled a cartridge with insulin.Resolution ¿ no further tandem follow up is required.This report represents all available product information.No additional information is available.No closure letter is required for complaints where we are not returning samples for analysis.
 
Additional Manufacturer Narrative
(b)(4) correction.Following the submission of the initial mdr, it has been determined that the previously submitted report was sent in error, and the complaint will be cancelled.The associated mdr will be void.

Brand Name
NEEDLE 26X3/8 IB
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21719976
Report Number1911916-2025-00252
Device Sequence Number14435349
Product Code FMI
UDI-Device Identifier30382903051107
UDI-Public(01)30382903051107
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305110
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date06/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale